Allergic reactions to local glyceryl trinitrate administration.
Аннотация
To assess the exact cause and extent of transdermal glyceryl trinitrate (GTN)-induced allergic reactions, a study of continuous and intermittent use of GTN patches was conducted in 320 patients with New York Heart Association (NYHA) class II and III angina pectoris. Three commercially available GTN patch systems were used. Twenty-one patients (6.5%) developed cutaneous reactions. In 17 patients (5.3%), the reactions were confined to the area of application and were characterised as irritant reactions. Four patients (1.2%) developed both localised and remote from the area of application lesions and one patient developed a generalised anaphylactic reaction. The rate of discontinuation of therapy was 3.4%. The irritant skin reactions were mainly due to contaminants and additives. Changing to a different transdermal system reduced the incidence of local reactions--a particularly desirable effect in patients who respond well to GTN therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.